* Upcoming papers  
Subject Keyword Abstract Author
On D-admissibility Conditions of Singular Systems

Lixin Gao and Wenhai Chen
International Journal of Control, Automation, and Systems, vol. 5, no. 1, pp.86-92, 2007

Abstract : In this paper, we first establish DL-admissibility and DR-admissibility conditions for singular systems. The admissibility conditions expressed as Lyapunov type inequalities extend the existed results of normal systems to singular systems. As special cases the admissibility conditions of the continuous-time and the discrete-time singular systems can be obtained directly. The results established in this paper can be applied to solve the problems of eigenvalue assignment, regional pole-placement and robust control etc.

Keyword : Admissibility, LMI region, Lyapunov approach, singular systems.

Business License No.: 220-82-01782